# SDR AALA202107165422

- Difficulty date: July 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A321-231
- Aircraft serial: 7301
- Aircraft time: 13,868 hours, 5,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 3WL AFT LEFT FAULT. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM ASK 33-51-00.
